# SDR DALA2021112907340

- Difficulty date: November 24, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 65,289 hours, 21,210 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5808 DOOR 4R "SLIDE ON" LIGHT NOT ILLUMINATING WHEN ARMED. CORRECTIVE ACTION: FOUND KORRY SWITCH MISSING ON DOOR 4R. INSTALLED NEW SWITCH " SLIDE" ARM INDICATION AND OPC DOOR MOUNTED ESCAPE SYSTEM PER B757 AMM 25-66. OPC GOOD.OK FOR SVC. (8354636)
